# SDR FDKA200608198

- Difficulty date: August 12, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 13,666 hours, 12,796 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6134 MCO - CREW REPORTED A RUDDER SYS NR 1 INOP.  MAINTENANCE RESET THE SYSTEM.
